# SDR ASAA2013040494663

- Difficulty date: April 4, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 3 Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E NR 3 SPOILER UPPER SURFACE HAS PROTRUDING DENT MID SPAN APPROX 6 FROM L/E.  ACFT GROUNDED.  REPAIRED NR 3 SPOILER IAW SRM 51 70 10 2R 4, REPAIR 4.
